# SDR AALA20120619010

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 68,444 hours, 35,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER DOOR JAMB PAN HAS CORROSION ON BOTTOM OF PAN AT LOWER DOOR STOP PADS.  INSTALLED NEW LOWER DOOR JAMB PAN SECTION FROM STATIONS 370 TO 427 AND REPAIR SPLICE ANGLE/DOUBLERS PER SRM 53-05-00 FIGURE 44.
